Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (1183 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1987-12-31
The Convergence of Rothe’s Method for Parabolic Differential EquationsRainer Schumann (1) Leipzig, Germany
The convergence of Rothe’s method for quasilinear parabolic differential equations is proved under typical assumptions which guarantee existence. The investigations are based on appropriate approximation schemes for evolution tripels and on the observation that Rothe’s method satisfies the requirements of stability and consistency.
No keywords available for this article.
Schumann Rainer: The Convergence of Rothe’s Method for Parabolic Differential Equations. Z. Anal. Anwend. 6 (1987), 559-574. doi: 10.4171/ZAA/272